# SDR FDEA2018082322158

- Difficulty date: August 22, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Damaged
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FRAME AT BS 535 LONGERON 19L FOUND WITH AN EXISTING REPAIR DOUBLER DAMAGED.   THE DAMAGED OUTER REPAIR ANGLE WAS REMOVED IAW SRM 51-33-01-0G, AND REPAIRED IAW SRM 53-20-07-2R, FIGURE 202, REPAIR 1.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
